# SDR SWAA2013121323259

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 26,609 hours, 15,712 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flap
- Part number: 416A2200
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT SKIRT HANGING TOO FAR DOWN.  SECURED GIRT SKIRT IAW AMM.
